Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Spotting after taking Depo. History of miscarriage. Pins and needles below belly button. Pregnant?

I lost a baby over 5months ago now, but had my first depo injection 3months ago. Since the same day of the depo I have spotted blood some little some more heavy but only spotting. It made me sick to the point I couldn t eat without being sick etc and I always bleed during sex. My injection is due to run out. From the last time I had sex though the spotting has stopped completely and now I am constantly needing the toilet. My lower tummy the muscles feel like I have a pins and needles sensation especially underneath my belly button. Is it possible I may be pregnant? I have red many forums though that women of all ages have said it messes up the body and can give you fake symptoms of all kinds. Would you be able to shed some light on this please?
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016


Depot shot is very much effective in preventing unwanted pregnancy and to be taken once in 3 months. It has failure rate less than 0.3 per HWY.

But there has several side effects like irregular period/ spotting including long time amenorrhoea, prolonged infertility after discontinuation, wt change, headache, abdominal discomfort etc.

You may do a USG lower abdomen, thyroid profile, LH/FSH to rule out underlying pathology if any. Consult with your doctor and take suggestive measures.

Take Tab DROTIN DS to get some relief. Avoid stress, take healthy diet, drink plenty of water, do regular light exercise, maintain genital hygiene and need proper sleep.

Be well and take care.
Answered: Tue, 26 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor